Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Mild hepatomegaly, diffused fatty changes, stomach pain, stomach bloating, pain on passing bowels. Treatment?

i am XXXXXX i am suffering from mild hepatomegaly with diffuse fatty changes and i have achy stomach pain and discomfort stomach pain and very trouble in motion and pain during the motion and when i eat food it will digest for several hours and my stomach shows like a ballon plz suggest my i am not happy with this from past six month.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
thank you asking HCM
I read carefully all your concerns and I am sorry for your situation.
With regards to your fatty liver you need to change your lifestyle:
avoid fatty foods, use foods reached in fibers, use plenty of water, increase your physical activity.
with regards to your stomach problmes you need to be examined with upper endoscopy.
it may be related with gastritis, ulcer.
you can start to use antacide, omerpazole.
wishing you all the best
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor